Dangers Of Diet Pills – My Experience With Xenadrine

The campus cafeteria at the college I attended wasn’t the best place for me. I entered college skinny, and by the time it was all over, I had laid the groundwork and developed the habits to get me to obesity. Late night meals, lack of sleep, lots of junk food, and lack of exercise made me put on weight rapidly. And these bad choices became habits too, so even after school was over, I continued to get fatter.

To combat the weight I gained I looked for something that would help me lose weight faster because I didn’t want it to be a slow and painful process. I wanted the fat gone ASAP. So, I bought a weight loss supplement called Xenadrine.

My Xenadrine Experience Begins

Prior to taking Xenadrine I had started to eat a healthier, lower calorie diet, and had begun an exercise program.

However, I wanted to lose weight faster than just diet and exercise could get me, so I began supplementing with Xenadrine. My initial reaction was that it was amazing for giving me an energy boost. Taking it prior to a workout led to increased intensity.

However, at night I could feel a crash from the Xenadrine starting to wear off. It was really hard to not eat sugary foods – much harder than usual. I craved sugary foods like a slug craving moisture in the desert.

One thing that Xenadrine definitely had going for it was how much it helped me exercise harder. After exercising though, I couldn’t relax. My heart rate would continue to beat hard and fast.

What’s That In The Shadows?! AHH!!!

Oh my goodness. After taking the pills for a couple of days my heart feels like there’s a crazy drummer inside of it that just won’t quit. Even while I’m in my bed, my heart is freaking out. “Is it possible for a heart to explode?” is a question I wonder to myself while I attempt to fall asleep – which I soon found out was more difficult.

Whenever I stood up, I felt dizzy – almost to the point of the world going black and feeling like I’m passing out. While working out, I feel light-headed. I still have energy, but it feels like I can’t use it! I felt too light-headed and faint to workout hard.

I couldn’t focus either, so my work quality suffered. I was scared to death of loud noises, and I felt like impending doom was waiting for me around every corner. Sounds ridiculous, but I was constantly on edge.

Nausea, light headaches, and irritability were other side effects I experienced while taking Xenadrine. However, the most unpleasant side effect I was experiencing was the terrible nervousness and anxiety. I didn’t enjoy feeling like something was out to get me all the time.

Within just a week it came to the point where I absolutely had to stop taking it. I just couldn’t function effectively! It just wasn’t worth the one pound I had lost to continue.

Once this was all over, I decided to never turn to a diet pill ever again. While I did lose 2 lbs in a week, I realized that there are better, healthier ways to lose 2 lbs in a week. After this experience I prefer to stick to the healthier, diet-pill free weight loss method.

Learn about diet pill dangers and find out how you can avoid them.

Similar Posts

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.